# SDR USAA2009071791868

- Difficulty date: June 6, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, S13L.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, S13L IAW US AIRWAYS EA 132480.
